Skip to content
My WebMD Sign In, Sign Up
storke caused by trigger point injections
avatar
lauirej53 posted:
I had trigger point injections about 1 month a ago. I've had these for years(1993-2011). I've relocated to a new area, found a doctor, went in for TPI. I never had an experience like this before. I felt loopy, drunk. The my memory started going away. Can't think of what i want to say. they say i've had a slight stroke on my left side. My short term memory is gone, will it come back.
Reply


Featuring Experts

Richard C. Senelick M.D. is a physician specializing in both neurology and the subspecialty of neurorehabilitation. He did his undergraduate and medic...More

Helpful Tips

Search non profit organizations that can help you in your area.
Search for non profit organizations that specialize in stroke and see if they can refer you to a Dr or Hospital. More
Was this Helpful?
22 of 43 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.